# SDR MASA2010111201264

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,188 hours, 14,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY DOOR SHOWS OPEN.  MX FOUND EMERGENCY DOOR AJAR AND RE-SEATED.
